Hiccups when using some nicotine replacement products?

If you get severe hiccups or acid heartburn feeling when using some of these products then here are some tips.

Nicorette mist spray:

Rather than 2 sprays, try one spray and swallow slowly after 15 seconds, if you really want 2 sprays, then swallow very slowly after 30 seconds of spraying, after a minute or so, drink some water slowly. This has been quite effective and eases any discomfort. If you experience problems breathing when using this product, then stop using immediately and try a different product, your GP practice provides these products for free.

Niquitin lozenges:

If you get a tight feeling in your throat or hiccups, in future, try sucking very slowly and do not chew, one lozenge should last up to 10 minutes, if it isn't and you are experiencing uncomfortable reactions, then you need to slow down, many people use these like strepsils and because of the fact you are ingesting nicotine into your body extremely fast, it is no wonder you are experiencing adverse reactions.

As these lozenges contain a lot of sodium, try not to exceed the recommended dose and if you have liver or kidney or diabetes, do not use lozenges,withdraw using them and consult your GP practice who can give you something more suitable.

Patches:

Many people get an itchy sensation, this is because you may be allergic to the glue/adhesive used, if it doesn't go away after about 3 days, then change the brand, each brand uses different adhesives. Also some people get a muscle like pain in there arm which the patch is located, this will go away after a few days, if it doesn't or if it gets worse, then consult your GP practice who can give you something more suitable.

oldestnewest

You may also like...